# SDR AWXA200500261

- Difficulty date: January 27, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 61,644 hours, 39,034 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Part number: 69265553
- Condition: Cracked
- Location: L1 Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK, A 3" CRACK WAS FOUND IN AFT SIDE L-1 DOOR FRAME INTERCOSTAL ATTACH CLIP AT BS 348.2, STR 17 LT.  MAINTENANCE REMOVED CRACKED L-1 DOOR FRAME INTERCOSTAL ATTACH CLIP AT BS 348.2, STR 17 LT; FABRICATED A NEW REPLACEMENT ATTACH CLIP; INSTALLED REPAIR PART IAW E.R. 03-5300-05053-SS3.
